skip to content
The Sine-Gordon equation in the semiclassical limit : dynamics of fluxon condensates Preview this item
ClosePreview this item
Checking...

The Sine-Gordon equation in the semiclassical limit : dynamics of fluxon condensates

Author: Robert J Buckingham; Peter D Miller
Publisher: Providence, Rhode Island : American Mathematical Society, 2013.
Series: Memoirs of the American Mathematical Society, no. 1059.
Edition/Format:   Print book : EnglishView all editions and formats
Database:WorldCat
Summary:

"September 2013, volume 225, number 1059 (fourth of 4 numbers)."

Rating:

(not yet rated) 0 with reviews - Be the first.

Subjects
More like this

 

Find a copy in the library

&AllPage.SpinnerRetrieving; Finding libraries that hold this item...

Details

Document Type: Book
All Authors / Contributors: Robert J Buckingham; Peter D Miller
ISBN: 9780821885451 0821885456
OCLC Number: 847529156
Notes: "September 2013, volume 225, number 1059 (fourth of 4 numbers)."
Description: v, 136 pages : illustrations ; 26 cm.
Contents: Introduction Formulation of the inverse problem for fluxon condensates Elementary transformations of $\mathbf{J}(w)$ Construction of $g(w)$ Use of $g(w)$ Appendix A. Proofs of propositions concerning initial data Appendix B. Details of the outer parametrix in cases $\mathsf{L}$ and $\mathsf{R}$ Bibliography
Series Title: Memoirs of the American Mathematical Society, no. 1059.
Responsibility: Robert J. Buckingham, Peter D. Miller.

Reviews

User-contributed reviews
Retrieving GoodReads reviews...
Retrieving DOGObooks reviews...

Tags

Be the first.
Confirm this request

You may have already requested this item. Please select Ok if you would like to proceed with this request anyway.

Linked Data


Primary Entity

<http://www.worldcat.org/oclc/847529156> # The Sine-Gordon equation in the semiclassical limit : dynamics of fluxon condensates
    a schema:Book, schema:CreativeWork ;
   library:oclcnum "847529156" ;
   library:placeOfPublication <http://id.loc.gov/vocabulary/countries/riu> ;
   schema:about <http://id.worldcat.org/fast/893485> ; # Differential equations, Partial--Asymptotic theory
   schema:about <http://id.worldcat.org/fast/1097802> ; # Riemann-Hilbert problems
   schema:about <http://dewey.info/class/515.353/e23/> ;
   schema:about <http://id.loc.gov/authorities/subjects/sh85037913> ; # Differential equations, Partial--Asymptotic theory
   schema:author <http://viaf.org/viaf/71136104> ; # Robert J. Buckingham
   schema:author <http://viaf.org/viaf/34700071> ; # Peter David Miller
   schema:bookFormat bgn:PrintBook ;
   schema:datePublished "2013" ;
   schema:exampleOfWork <http://worldcat.org/entity/work/id/1654729223> ;
   schema:inLanguage "en" ;
   schema:isPartOf <http://worldcat.org/issn/0065-9266> ; # Memoirs of the American Mathematical Society,
   schema:isPartOf <http://experiment.worldcat.org/entity/work/data/1654729223#Series/memoirs_of_the_american_mathematical_society> ; # Memoirs of the American Mathematical Society ;
   schema:name "The Sine-Gordon equation in the semiclassical limit : dynamics of fluxon condensates"@en ;
   schema:productID "847529156" ;
   schema:workExample <http://worldcat.org/isbn/9780821885451> ;
   wdrs:describedby <http://www.worldcat.org/title/-/oclc/847529156> ;
    .


Related Entities

<http://experiment.worldcat.org/entity/work/data/1654729223#Series/memoirs_of_the_american_mathematical_society> # Memoirs of the American Mathematical Society ;
    a bgn:PublicationSeries ;
   schema:hasPart <http://www.worldcat.org/oclc/847529156> ; # The Sine-Gordon equation in the semiclassical limit : dynamics of fluxon condensates
   schema:name "Memoirs of the American Mathematical Society ;" ;
    .

<http://id.loc.gov/authorities/subjects/sh85037913> # Differential equations, Partial--Asymptotic theory
    a schema:Intangible ;
   schema:name "Differential equations, Partial--Asymptotic theory"@en ;
    .

<http://id.worldcat.org/fast/1097802> # Riemann-Hilbert problems
    a schema:Intangible ;
   schema:name "Riemann-Hilbert problems"@en ;
    .

<http://id.worldcat.org/fast/893485> # Differential equations, Partial--Asymptotic theory
    a schema:Intangible ;
   schema:name "Differential equations, Partial--Asymptotic theory"@en ;
    .

<http://viaf.org/viaf/34700071> # Peter David Miller
    a schema:Person ;
   schema:birthDate "1967" ;
   schema:familyName "Miller" ;
   schema:givenName "Peter David" ;
   schema:givenName "Peter D." ;
   schema:name "Peter David Miller" ;
    .

<http://viaf.org/viaf/71136104> # Robert J. Buckingham
    a schema:Person ;
   schema:birthDate "1979" ;
   schema:familyName "Buckingham" ;
   schema:givenName "Robert J." ;
   schema:name "Robert J. Buckingham" ;
    .

<http://worldcat.org/isbn/9780821885451>
    a schema:ProductModel ;
   schema:isbn "0821885456" ;
   schema:isbn "9780821885451" ;
    .

<http://worldcat.org/issn/0065-9266> # Memoirs of the American Mathematical Society,
    a bgn:PublicationSeries ;
   schema:hasPart <http://www.worldcat.org/oclc/847529156> ; # The Sine-Gordon equation in the semiclassical limit : dynamics of fluxon condensates
   schema:issn "0065-9266" ;
   schema:name "Memoirs of the American Mathematical Society," ;
    .

<http://www.worldcat.org/title/-/oclc/847529156>
    a genont:InformationResource, genont:ContentTypeGenericResource ;
   schema:about <http://www.worldcat.org/oclc/847529156> ; # The Sine-Gordon equation in the semiclassical limit : dynamics of fluxon condensates
   schema:dateModified "2016-05-12" ;
   void:inDataset <http://purl.oclc.org/dataset/WorldCat> ;
    .


Content-negotiable representations

Close Window

Please sign in to WorldCat 

Don't have an account? You can easily create a free account.